DOI QR코드

DOI QR Code

PERTURBATION ANALYSIS OF THE MOORE-PENROSE INVERSE FOR A CLASS OF BOUNDED OPERATORS IN HILBERT SPACES

  • Deng, Chunyuan (COLLEGE OF MATHEMATICS SCIENCE SOUTH CHINA NORMAL UNIVERSITY) ;
  • Wei, Yimin (SCHOOL OF MATHEMATICAL SCIENCES FUDAN UNIVERSITY)
  • Received : 2008.10.04
  • Published : 2010.07.01

Abstract

Let $\cal{H}$ and $\cal{K}$ be Hilbert spaces and let T, $\tilde{T}$ = T + ${\delta}T$ be bounded operators from $\cal{H}$ into $\cal{K}$. In this article, two facts related to the perturbation bounds are studied. The first one is to find the upper bound of $\parallel\tilde{T}^+\;-\;T^+\parallel$ which extends the results obtained by the second author and enriches the perturbation theory for the Moore-Penrose inverse. The other one is to develop explicit representations of projectors $\parallel\tilde{T}\tilde{T}^+\;-\;TT^+\parallel$ and $\parallel\tilde{T}^+\tilde{T}\;-\;T^+T\parallel$. In addition, some spectral cases related to these results are analyzed.

Acknowledgement

Supported by : National Natural Science Foundation, Shaanxi Province Education Committee, National Natural Science Foundation of China, Shanghai Municipal Science & Technology Committee

References

  1. R. H. Bouldin, Generalized inverses and factorizations, Recent applications of generalized inverses, pp. 233–249, Res. Notes in Math., 66, Pitman, Boston, Mass.-London, 1982.
  2. S. L. Campbell and C. D. Meyer, Generalized Inverses of Linear Transformations, Surveys and Reference Works in Mathematics, Pitman (Advanced Publishing Program), Boston, Mass.-London, 1979.
  3. G. Chen, Y. Wei, and Y. Xue, Perturbation analysis of the least squares solution in Hilbert spaces, Linear Algebra Appl. 244 (1996), 69-80. https://doi.org/10.1016/0024-3795(94)00210-X
  4. G. Chen, Y. Wei, and Y. Xue, The generalized condition numbers of bounded linear operators in Banach spaces, J. Aust. Math. Soc. 76 (2004), no. 2, 281-290. https://doi.org/10.1017/S1446788700008958
  5. G. Chen and Y. Xue, Perturbation analysis for the operator equation Tx = b in Banach spaces, J. Math. Anal. Appl. 212 (1997), no. 1, 107-125. https://doi.org/10.1006/jmaa.1997.5482
  6. G. Chen and Y. Xue, The expression of the generalized inverse of the perturbed operator under Type I perturbation in Hilbert spaces, Linear Algebra Appl. 285 (1998), no. 1-3, 1-6. https://doi.org/10.1016/S0024-3795(98)10066-6
  7. J. Ding, New perturbation results on pseudo-inverses of linear operators in Banach spaces, Linear Algebra Appl. 362 (2003), 229-235. https://doi.org/10.1016/S0024-3795(02)00493-7
  8. J. Ding, On the expression of generalized inverses of perturbed bounded linear operators in Banach spaces, Missouri J. Math. Sci. 15 (2003), no. 1, 40-47.
  9. J. Ding and L. J. Huang, On the continuity of generalized inverses of linear operators in Hilbert spaces, Linear Algebra Appl. 262 (1997), 229-242. https://doi.org/10.1016/S0024-3795(97)80033-X
  10. J. Ding and L. J. Huang, Perturbation of generalized inverses of linear operators in Hilbert spaces, J. Math. Anal. Appl. 198 (1996), no. 2, 506-515. https://doi.org/10.1006/jmaa.1996.0095
  11. J. Ding and L. J. Huang, On the perturbation of the least squares solutions in Hilbert spaces, Linear Algebra Appl. 212/213 (1994), 487-500. https://doi.org/10.1016/0024-3795(94)90418-9
  12. J. Ding and Y.Wei, Relative errors versus residuals of approximate solutions of weighted least squares problems in Hilbert space, Comput. Math. Appl. 44 (2002), no. 3-4, 407-411. https://doi.org/10.1016/S0898-1221(02)00158-X
  13. C. W. Groetsch, Generalized Inverses of Linear Operators: representation and approximation, Monographs and Textbooks in Pure and Applied Mathematics, No. 37. Marcel Dekker, Inc., New York-Basel, 1977.
  14. M. Z. Nashed, Generalized Inverses and Applications, Academic Press, New York, 1976.
  15. G. W. Stewart, On the perturbation of pseudo-inverses, projections and linear least squares problems, SIAM Rev. 19 (1977), no. 4, 634-662. https://doi.org/10.1137/1019104
  16. Y. Wei, The representation and approximation for the weighted Moore-Penrose inverse in Hilbert space, Appl. Math. Comput. 136 (2003), no. 2-3, 475-486. https://doi.org/10.1016/S0096-3003(02)00071-1
  17. Y. Wei and G. Chen, Perturbation of least squares problem in Hilbert spaces, Appl. Math. Comput. 121 (2001), no. 2-3, 177-183. https://doi.org/10.1016/S0096-3003(99)00271-4
  18. Y. Wei and G. Chen, Some equivalent conditions of stable perturbation of operators in Hilbert spaces, Appl. Math. Comput. 147 (2004), no. 3, 765-772. https://doi.org/10.1016/S0096-3003(02)00810-X
  19. Y.Wei and J. Ding, Representations for Moore-Penrose inverses in Hilbert spaces, Appl. Math. Lett. 14 (2001), no. 5, 599-604. https://doi.org/10.1016/S0893-9659(00)00200-7
  20. J. Zhou and G. Wang, Block idempotent matrices and generalized Schur complement, Appl. Math. Comput. 188 (2007), no. 1, 246-256. https://doi.org/10.1016/j.amc.2006.08.175
  21. C. Zhu, J. Cai, and G. Chen, Perturbation analysis for the reduced minimum modulus of bounded linear operator in Banach spaces, Appl. Math. Comput. 145 (2003), no. 1, 13-21. https://doi.org/10.1016/S0096-3003(02)00434-4

Cited by

  1. Γ-inverses of bounded linear operators vol.30, pp.4, 2014, https://doi.org/10.1007/s10114-013-2552-y